MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 230V, 750 ML/MIN; PUMP, INFUSION

BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 230V, 750 ML/MIN; PUMP, INFUSION
Model Number 903-00039A-UK
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, despite being plugged into ac power, the device would not deliver fluid at a rate above 50 ml/min and did not provide heating.The display indicated "battery, no heating." the user confirmed multiple times that the unit was properly connected to ac power.It was also reported that on a separate occasion, there was difficulty initiating operation of the device.
 
Additional Manufacturer Narrative
The internal complaint file # (b)(4) has been logged for this incident for traceability.It was reported that, despite being plugged into ac power, the device would not deliver fluid at a rate above 50 ml/min and did not provide heating.The display indicated "battery, no heating." the user confirmed multiple times that the unit was properly connected to ac power.It was also reported that on a separate occasion, there was difficulty initiating operation of the device.On (b)(6) 2026, the customer reported that the patient expired.On (b)(6) 2026, additional information was received indicating that the device did not cause or contribute to the patient's death.As per belmont's procedure, a report is now being submitted.In the event of power cord not plugged in ac power, the rapid infuser displays the following alarm message: "battery no heating." to indicate the system is now in battery mode and heating is suspended.The maximum flow rate is 50ml/min, and heating is suspended.The operator's manual also provides possible conditions and additional recommended operator actions:" plug into ac receptacle; check power cord connection.Keep the system plugged into charge the battery".The operator's manual also has caution: "battery operation should be used only briefly or at very low flow rates because there is no heating." the cited ri-2 was evaluated by belmont technical service.The reported issue of no ac power could not be verified after extensive testing.The device was system tested and passed with no issues.The device history was reviewed and no similar issues were identified.The customer reported that a probable cause of the issue was user error from the power cord not being fully seated leading to the device running on battery power.The root cause is consistent with user error.A belmont service technician visited the site for additional training on the ri-2.We will continue to monitor these incidents closely and take further corrective and preventive action if required.

Brand Name
RAPID INFUSER RI-2, 230V, 750 ML/MIN
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
hiba inayath sharief
780 boston road
billerica, MA 01821
MDR Report Key25112637
Report Number1219702-2026-00019
Device Sequence Number16037027
Product Code FRN
UDI-Device Identifier00896128002817
UDI-Public00896128002817
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00039A-UK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown